Communications in Mathematical Physics

A phase space for gravitational radiation

Adam D. Helfer

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 170, Number 3 (1995), 483-502.

Dates
First available in Project Euclid: 28 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1104273249

Mathematical Reviews number (MathSciNet)
MR1337130

Zentralblatt MATH identifier
0856.53070

Subjects
Primary: 83C30: Asymptotic procedures (radiation, news functions, H-spaces, etc.)
Secondary: 58Z05: Applications to physics 83C05: Einstein's equations (general structure, canonical formalism, Cauchy problems)

Citation

Helfer, Adam D. A phase space for gravitational radiation. Comm. Math. Phys. 170 (1995), no. 3, 483--502. https://projecteuclid.org/euclid.cmp/1104273249


Export citation